MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Stonetome; Dislodger, Stone, Biliary

BOSTON SCIENTIFIC CORPORATION Stonetome; Dislodger, Stone, Biliary
Model Number M00535110
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable investigation results of cutting wire kinked.Block h11: the returned stonetome was analyzed, and a visual evaluation noted that the working length was twisted and the pierce holes were misaligned.Additionally, the cutting wire was not aligned with the curvature of the working length and also was bent.No other problems with the device were noted.The product analysis revealed that the cutting wire was not aligned with the curvature of the working length and also it was bent.This condition could have been generated during manipulation or attempts to orient the cutting wire for insertion and stress was applied to the device, which may have contributed to the cutting wire becoming bent and the working length appearing twisted.Additionally, the cutting wire was not aligned with the curvature of the working length and also was bent.The investigation to address this problem is in progress.Based on all gathered information, the most probable root cause of this complaint is cause linked to device but unable to trace more specifically.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a stonetome was used in the papilla during an endoscopic sphincterotomy (est) procedure to treat common bile duct stones performed on (b)(6) 2026.During the procedure, when the blade emerged from the end of the scope, it was facing 1, 2 o clock, making papillotomy difficult.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation results: the cutting wire kinked.Please refer to block h11 for full investigation details.

Brand Name
Stonetome
Common Device Name
Dislodger, Stone, Biliary
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25622842
Report Number3005099803-2026-02581
Device Sequence Number21085451
Product Code LQR
UDI-Device Identifier08714729146599
UDI-Public(01)08714729146599(17)270623(10)36816693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535110
Device Catalogue NumberM00535110
Device Lot Number0036816693
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown